# SDR 06FDEA04098

- Difficulty date: November 22, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: A5A70441
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE STA 5/93 TO 5/113 BETWEEN LONGERON 51R AND 51L.  REPAIR DOUBLER HAS OPEN HOLES (FASTENERS MISSING) (FUSELAGE SKIN P/N A5A7044-1) SNRM N01459: REPAIR AND FINGER DOUBLERS INSTALLED AS PER SRM 53-20-00 FIG2 VOL1 (MAJOR REPAIR).
